MAUDE Adverse Event Report: IMPLANTECH ASSOCIATES, INC. POSTERIOR MANDIBULAR ANGLE(TM); MANDIBULAR IMPLANT

IMPLANTECH ASSOCIATES, INC. POSTERIOR MANDIBULAR ANGLE(TM); MANDIBULAR IMPLANT
Model Number N/A
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Method: actual device was not returned, so implantech performed an analysis of production records, including sterilization records, as well as performing trend analysis.(there have been no other complaints associated with the applicable sterile lot.) results: no device problem was found.Conclusion: infection is a known, inherent risk associated with implant surgery, and is addressed in the labeling for the product.
 
Event or Problem Description
Complainant reported that device "became infected clinically diagnosed" and was explanted approximately two months post-op.No culture was taken.

Brand Name
POSTERIOR MANDIBULAR ANGLE(TM)
Common Device Name
MANDIBULAR IMPLANT
Manufacturer (Section D)
IMPLANTECH ASSOCIATES, INC.
6025 nicolle street, suite b
ventura CA 93003
MDR Report Key10541044
Report Number2028924-2020-00004
Device Sequence Number571414
Product Code FWP
UDI-Device IdentifierM724TMA04L1
UDI-PublicM724TMA04L1
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K905268
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/26/2023
Device Model NumberN/A
Device Catalogue NumberTMA-4L
Device Lot Number877133
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2020
Initial Report FDA Received Date09/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age25 YR